# SDR UALA2012012700565

- Difficulty date: January 27, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 67,139 hours, 12,019 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 2044
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG01- LATCHED TAXI OUT MODE DEPENDENT; UPPER FLOW CONTROL AND SOV (R PACK) TORQUE MOTOR IS NOT IN COMMANDED POSITION. DB-  CABIN TEMPERATURE CONTROLLER (R CHAN2) MSG-2124102 LATCHD TA MODE.  CHRONIC ITEM DEF PER MEL, REPLACED UPPER FCV. AIR ON OPS TEST NORMAL AND BITE TEST PASSED.  PACK OPERATES NORMALLY.
